# SDR VNAA202306230018

- Difficulty date: June 9, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140601
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT (1EA) ON UPPER SKIN INBOARD FLAPS AT LH WING ZONE 584.   DENT (1EA) ON UPPER SKIN INBOARD FLAPS AT LH WING ZONE 584 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER EA 23-C9-57-0692 REV. IR SECTION III. PERMANENT REPAIR
